View Full Version : Mirtazapine (Remeron), Insomnia, and RLS


danpan
11-20-11, 01:01 PM
I have had trouble sleeping all my life, and two days ago, my doctor prescribed mirtazapine 15mg as a mixed treatment for insomnia and depression.
In less than an hour after taking it, I get so drowsy that I can't stand being awake, which in most cases would be a good thing.

It has only been two days, but mirtazapine has induced restless leg syndrome (RLS) for two consecutive nights, turning bedtime into a torturous affair.
In the past, I have only experienced RLS in very isolated situations, most likely due to circumstance.
It has been at least 2-3 years since the last time I went through it, and it was never this bad or persistent.

I have read about mirtazapine causing or worsening RLS, but I found no information about whether this is an "initial" side effect or a persistent one

Has anyone else experienced this?

Does it fade as your body acclimates to the medication?